Dear Doctor I've been on Sertraline 200m anti depressing

Patient

Q: Dear Doctor. I've been on Sertraline 200m anti depressing pills for a month now, but 3 days ago I had ear infection and I took antibiotic , since then I've been having vibration and buzzing in my body I can even hear it, sounds like electric toothbrush. Now I feel like I've come up with malaria, I live in the tropics so malaria is very common here. I went to the pharmacy today to buy anti malaria tablets. Coartem. As I couldn't get hold of my doctor today. Can I take Sertraline and Coartem ? Please help. Thank you.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have a rash on my penis shaft and penis head I am curcumsized I spoke to a doctor online he said don't worry about ...

Q: Dear Doctor, I was experiencing this sharp kind of pain on the base of my skull on the left side on the bone clos...

Q: Hello. I am a 30 year old male. My ex-girlfriend just informed me that she had an abnormal pap smear. She just went i...

Q: Hello Doctor, I have a question regarding my boyfriend's health problem. He got sore throat, a mild fever and tiredn...

Q: I'm a 33 year old male. I've been to my doctor several times in the past few months regarding abdominal pain. I was g...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews